# SDR HNAA2011021500028

- Difficulty date: February 11, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 55,498 hours, 61,589 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 21357
- Condition: Shorted
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG BAY SMOKE DETECTOR INTERMITTENTLY ILLUMINATED ON GROUND AND SYS TESTED GOOD.  NO SMOKE SEEN.  R & R NR 2 BAGGAGE SMOKE DETECTOR IAW 26-12-01.  OPS CHECKED GOOD.
